# SDR CAL951065

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Washer
- Condition: Broken
- Location: Nr 1 Eng
- Part time: 54,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1804 - CLE - THE NR 1 ENGINE EXPERIENCED AN UNCOMMANED SHUT DOWN ON FINAL APPROACH TO CLE.  THE LANDING WAS UNEVENTFUL.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  LEAK CHECK AND POWER ASSURANCE RUN WERE GOOD.  SHOP FINDINGS REVEALED CSD REAR BEARING SHAFT LOCKING WASHER HAD BROKEN TANGS.  (M)
